# SDR UPS02837620

- Difficulty date: January 30, 2002
- Submitted: February 15, 2002
- Operation: Air carrier
- Aircraft: N752UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45952
- Aircraft time: 73,897 hours, 24,342 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 L2 UPPER FWD DOOR JAMB CORNER CRACKED AT FASTENER HOLE.  REPAIRED AREA IAW DC8 SRM 53-2-0 FIG 18.
